Well this morning I had my first appointment with my new doctor at Kaiser. He is very young...maybe 35 at the most.
He "talked me into" trying one more statin for my high cholesterol. I told him that my last doctor said I was allergic to statins because of the muscle pain and fatigue they cause me. He said that a lot of that has to do with the dosage of the medication and that maybe they gave me too much at once before. He said that with my high numbers, he really thinks I need medication to control my cholesterol, which I agree since I have not been able to do it with diet, exercise and natural methods.
Anyway, I agreed to try this statin he has recommended. Don't know if that was a wise decision or not. It is Tricor (Fenofibrate). I told him that the minute I feel any muscle pain or fatigue, I will STOP taking this medication. He agreed and told me to email him if that happens.
I'll go over and pick it up tomorrow at the Kaiser Pharmacy. I will go back for blood work again in February. I'll stop taking the Bayer Heart Health Advantage while I'm taking the Fenofibrate. If I don't and my cholesterol is lower next time, I would not know which was lowering it....the Fenofibrate or the Bayer. If the Fenofibrate causes muscle pain or doesn't work, then I will start up the Bayer again.
More to come.....